Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2010 June;12(2) > Esperienze Dermatologiche 2010 June;12(2):79-82

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

ESPERIENZE DERMATOLOGICHE

A Journal on Dermatology


Journal of Istituto Dermatologico San Gallicano
Official Journal of the Associazione Dermatologi Ospedalieri Italiani - A.D.O.I.
Indexed/Abstracted in: EMBASE, Scopus

 

CASI CLINICI  


Esperienze Dermatologiche 2010 June;12(2):79-82

language: English, Italian

Acneiform eruption due to cetuximab: report of three cases

Gualco F., Veglio S., Norat M.

Ospedale Beauregard, S.C. Dermatologia, Ospedale regionale della Valle d’Aosta, Aosta, Italia


PDF  


The introduction of new drugs in clinical practice requires continual updates for dermatologists about the impact that these molecules may have on the skin, in order to provide valuable support to our colleagues in the evaluation of skin lesions during treatment. The article describes cutaneous side effects during treatment with cetuximab.

top of page

Publication History

Cite this article as

Corresponding author e-mail